MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUSELECT?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION TRUSELECT?; CATHETER, CONTINUOUS FLUSH
Model Number M001394111300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the truselect fractured internally.A truselect? was selected for use to treat a bleed in a branch of the internal artery.The truselect and hoop were flushed prior to use.The physician placed a non-boson scientific (bsc) guide catheter, the truselect, a transend-14 guidewire, and an 010 non-bsc guidewire.The physician attempted to advance the wire and noticed the tip of the guide catheter was jumping and trying to straighten.The physician elected to remove the entire microsystem and noticed that the non-bsc wire was all bent up and that the truselect had fractured.No portion of the device was left within the patient, and no additional intervention was required.The truselect was exchanged and the procedure was completed without further issue.There were no patient complications as a result of this event, and the patient fully recovered.
 
Additional Manufacturer Narrative
Investigation results: media review: media was received in the form of images of the complaint device.Review of media confirmed that the truselect had fractured towards the distal end of the microcatheter.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the truselect device confirmed that the reported event of fracture is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.

Brand Name
TRUSELECT?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key24931066
Report Number2124215-2026-21271
Device Sequence Number14747482
Product Code KRA
UDI-Device Identifier08714729976653
UDI-Public(01)08714729976653(17)270717(10)36995987
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394111300
Device Catalogue NumberM001394111300
Device Lot Number0036995987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/20/2026
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown